Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Experiencing dizziness, spinning. Advised to take Tricort injection. Should I go for this injection?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1110 Questions
Question
Hi...I am experiencing dizziness, faintness , spinning etc from several days. I have consulted ENT specialist. He said that I might be having a problem of vertigo. He gave me 9 days tablets course and after that advised me to take Tricort 40 injection. Pls advise me whether Tricort 40 injection is useful or as a steroid does it have any side effects?.. Kindly advise whether I should go for this injection.my age is 29 yrs....
Pls advise........
Posted Mon, 4 Nov 2013 in Medicines and Side Effects
 
 
Answered by Dr. Hariom Sharma 1 hour later
Brief Answer:
Tricort Useful

Detailed Answer:
Hi Mam,
I have gone through your query,
As for your kind information steroid drug is useful in the vertigo. It is the long acting steroid and have less side effect.
If you have no history of diabetes and Hypertension then there is no much worry about the side effect of the Tricort .
Faith on your doctor and go with the treatment of your doctor.

I personally advised to go for vestibular function test for better diagnosis and management.

If You have any doubt,I will be available for your query

Wish you good health
Above answer was peer-reviewed by
 
Follow-up: Experiencing dizziness, spinning. Advised to take Tricort injection. Should I go for this injection? 1 hour later
Hi...is there any other way to overcome the problem faced by me other than taking tricort injection..bcoz I m quiet afraid of taking steroids....
 
 
Answered by Dr. Hariom Sharma 10 hours later
Brief Answer:
Depends on cause of Vertigo

Detailed Answer:
Hi Mam,
Thank you for follow up query
There are so many ways to overcome the vertigo other than the tricort injection but it depends on the specific cause of the vertigo.

In above answer, I already mention to go for vestibular function test, ENG(Electronystagmography), Pure tone Audiometry to reach the near diagnosis and better management.

Wish you good health

If You have Any doubt, I will be available for your query
Above answer was peer-reviewed by
 
Follow-up: Experiencing dizziness, spinning. Advised to take Tricort injection. Should I go for this injection? 10 hours later
Thanks for the repl. ...
I hv taken tricort injection today..doctor gave this through nose. According to doctor my bone in nose has got increased in size causing dizzines, cold, headache ffrequently..
What is ur opinion on this.?? As the size of the nasal bone increased is it necessary to operate on this or it canbe cured without operation??
Your comments pls....
 
 
Answered by Dr. Hariom Sharma 2 hours later
Brief Answer:
First Conservative management

Detailed Answer:
Hi,

Thank you for follow up query.

I personally advised to you that for above mentioned disease first go with conservative treatment.

After that disease is recurrent or hampered with your routine activity then go for surgical management.

According to me better to go for steroid spray instead of steroid injection.


Wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor